# SDR DALA2018071404524

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,809 hours, 38,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF FUSELAGE FRAME 1640 LEFT HAD A CRACK INDICATION AT THE INNER CHORD FORWARD BEND RADIUS BETWEEN THE TWO FASTENERS BELOW THE EDGE OF THE INTERCOSTAL STRAP AT STRINGER 14L.
